What is it
Ilvico Cold and Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion.
Dries runny nose
Clears nasal and sinus congestion
Reduces pain and fever
Adults and children 12 years and older: Take 1 or 2 tablets with water 3 times daily. Do not exceed the recommended dose in any 24hours.
May cause drowsiness
Warnings and Cautions
Do not take with any other paracetamol products.
Paracetamol 325mg, caffeine 30mg, brompheniramine maleate 3mg